Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

just stopped quick question about post tane stuff

Recommended Posts

hi i used 20mg of accutane for 2 months and 2 months of 10g of accutane. I had to stop because my hair got really thin this month and my hair line receded dramatically. i took a course a year and a half ago 80mg for 4months and also lost alot of hair. I didnt clear up fully but my face is alot better. I need some help post tane so my acne is controlled from now on. I am thinking of taking clindamycin lotion 1% once a day and want to try green cream level 3. So i want to take one and day and then the other the next day. Is this a good idea. Also i want to take fish oil pills but i need to know which ones have no vitamin a in them since i dont want to lose more hair. I want to try fish oil pills because i want to control my oil because i have really oily skin and its annoying

Link to post
Share on other sites

Sorry to hear accutane did that to your hair :( hair loss can be quite devastating.

I would recommend you take a biotin supplement for your hair, it can halt and even reverse hair loss in some people.

The clindamycin lotion would be good, i dont know what the green cream is...

I believe an omega 3 fish oil combo should be fine :) fairly inexpensive too.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×